MathSciNet Relay Station
MathSciNet bibliographic data
MR2668802 37J35 (14H40 14H42 37D50 70F35 70H06)
Dragovich, V.; Radnovich, M. Integrable billiards and quadrics. (Russian) Uspekhi Mat. Nauk 65 (2010), no. 2(392), 133--194; translation in Russian Math. Surveys 65 (2010), no. 2, 319–379
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement